MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SOL 12.0 MMA 8.0 FULL PC 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SOL 12.0 MMA 8.0 FULL PC 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Model Number 1571-53-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Hip Fracture (2349); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 05/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon reported ae to bfarm: patient came to hospital with strong pain.No trauma.X-ray showed a stem fracture.Revision with change of inlay and stem with fracture-osteosynthesis on (b)(6) 2019.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
On 17-jul-2019 surgeon sent x-rays to (b)(6) plus some medical info: periprosthetic fracture right; change to solution with cablecerclage osteosynthesis; trochanteric fracture ; osteosynthesis with trochanteric plate; prostheses stem breakage ; change to prevision stem.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
Clinical info: about 3 weeks ago pressure and strain pain in the area of the left thigh.Patient is permanent physiotherapeutic treatment because of parkinson disease.The physiotherapist noticed the increasing movement restriction and caused control.Before this patient was mobile without aids.Currently (*) significant increase in complaints with intermittent immobility.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : addendum added (b)(6) 2020.Following review of the information received, it was concluded that it was unlikely that a potential product issue was present.The complaint shall be closed with an unjustified conclusion, it shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be reviewed and further investigation completed as required.No device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SOL 12.0 MMA 8.0 FULL PC 12/14
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8736985
Report Number1818910-2019-96903
Device Sequence Number2573029
Product Code LPH
UDI-Device Identifier10603295061069
UDI-Public10603295061069
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1571-53-000
Device Catalogue Number157153000
Device Lot NumberA71FL1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer07/15/2019
07/18/2019
08/06/2019
10/16/2019
02/07/2020
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date07/17/2019
07/19/2019
08/07/2019
10/17/2019
02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUR MAR 10D LNR 32IDX56OD; UNKNOWN HIP FEMORAL HEAD; UNKNOWN HIP IMPLANT-SCREW; UNKNOWN HIP IMPLANT-SCREW; UNKNOWN HIP IMPLANT-SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient Weight37